# SDR UPS01835682

- Difficulty date: April 17, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 78,573 hours, 24,616 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,  NR 2 MAIN FUEL TANK STRINGER SPLICE FITTING PN 3704841 IS CRACKED.  LOCATED & DRILLED NEW FITTING IAW DC8 SRM 51-1-24 INSTALLED NEW FITT ING IAW DC8 SRM 51-1-20D
